Journal of Differential Geometry

Isotropic Jacobi fields on compact 3-symmetric spaces

José Carmelo González-Dávila

Full-text: Open access

Abstract

We prove that a compact Riemannian 3-symmetric space is globally symmetric if every Jacobi field along a geodesic vanishing at two points is the restriction to that geodesic of a Killing field induced by the isotropy action or, in particular, if the isotropy action is variationally complete.

Article information

Source
J. Differential Geom., Volume 83, Number 2 (2009), 273-288.

Dates
First available in Project Euclid: 22 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1261495332

Digital Object Identifier
doi:10.4310/jdg/1261495332

Mathematical Reviews number (MathSciNet)
MR2577469

Zentralblatt MATH identifier
1186.53064

Citation

González-Dávila, José Carmelo. Isotropic Jacobi fields on compact 3-symmetric spaces. J. Differential Geom. 83 (2009), no. 2, 273--288. doi:10.4310/jdg/1261495332. https://projecteuclid.org/euclid.jdg/1261495332


Export citation